Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ThatAznKid

hearing problems with tane?

Recommended Posts

hi! i started back with tane after getting sick. now, after only taking tane for 5 days, i've noticed a very strange ringing in my ears, almost as if i hear a whistling/buzzing noise. is this common for people who take tane? i looked this up and have heard that accutane can cause permanent damage to your ears if you experience this problem. i think im going to stop tane because my body doesnt seem to be handling it well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×